MathSciNet Relay Station
MathSciNet bibliographic data
MR1880238 (2003f:60098) 60H10 (60J65)
Burdzy, Krzysztof; Chen, Zhen-Qing Local time flow related to skew Brownian motion. Ann. Probab. 29 (2001), no. 4, 1693–1715.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement